Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 5, 2012, 10:44 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2012, 10:44 PM EDT (02:44 UTC)
- Expired
- Apr 5, 2012, 11:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Muscogee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172
WWUS82 KFFC 060244
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT THU APR 5 2012
GAZ089-090-060315-
1044 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN MUSCOGEE AND
CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...
AT 1041 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VISTA TERRACE...MOVING EAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...LAUREL
HILLS...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...AVONDALE...
SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...
BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...COLUMBUS...FLAT ROCK
AND ROSE HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3256 8497 3253 8468 3252 8469 3253 8464
3250 8464 3249 8466 3232 8466 3238 8499
3239 8499 3243 8497 3244 8499
TIME...MOT...LOC 0243Z 278DEG 29KT 3245 8489
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 9:36 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 5, 9:36 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 936 PM EDT THU APR 5 2012 .UPDATE... UPPER LEVEL LOW CURRENTLY SPINNING OVER NORTH ALABAMA IS STILL ON TRACK TO MOVE ACROSS THE STATE OVERNIGHT. CURRENT THINKING IS SHOWERS AND THUNDERSTORMS WILL HOLD TOGETHER... BUT WEAKEN THROUGH THE EVENING AS INSTABILITIES WEAKEN WITH LOSS OF DAYTIME HEATING. THEREFORE... EXPECT STORMS TO REMAIN BELOW SEVERE LIMITS TONIGHT... WITH DIME TO NICKEL SIZE HAIL THE MAIN THREATS AS VERY COLD TEMPS ALOFT ASSOCIATED WITH THE UPPER LOW MOVE ACROSS THE STATE. SPC HAS ADJUSTED THE SLIGHT RISK AREA TO ONLY INCLUDE FAR WESTERN PORTIONS OF THE STATE WHERE POSSIBLY SOME LARGER HAIL MAY BE OBSERVED... BUT LATEST RADAR TRENDS OVER EASTERN ALABAMA INDICATE THIS THREAT IS DIMINISHING AS WELL. WILL CONTINUE TO MONITOR THE SITUATION CLOSELY... AND HOLD ONTO HIGH RAIN CHANCES THROUGH EARLY FRIDAY MORNING... BUT NO ADDITIONAL WATCHES OR WIDESPREAD SEVERE THREAT IS EXPECTED AT THIS TIME. && .PREV DISCUSSION... /ISSUED 740 AM EDT THU APR 5 2012/ SHORT TERM /TODAY THROUGH FRIDAY NIGHT/... UPPER LEVEL CLOSED LOW JUST WEST OF THE MISSISSIPPI WILL BEGIN MOVING SOUTHEAST TODAY...CROSSING NORTH GEORGIA TONIGHT AND WINDING UP VICINITY OF THE SAVANNAH RIVER VALLEY BY FRIDAY MORNING. SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO DEVELOP LATER THIS MORNING AND INCREASE OVER THE CWA THIS AFTERNOON. WITH COLD 500MB TEMPERATURES...STRONG MID LEVEL JET AND DAYTIME HEATING...A FEW OF THE STORMS COULD BECOME SEVERE AND SPC HAS THE ENTIRE CWA IN A SLIGHT RISK. HAIL AND DAMAGING WINDS SHOULD BE THE MAIN THREATS. SHOWERS AND THUNDERSTORMS SHOULD BE DIMINISHING FROM THE WEST TONIGHT AND BY FRIDAY MORNING MOSTLY EASTERN AREAS SHOULD HAVE ANY SHOWERS AND THUNDERSTORMS AS THE LOW PUSHES OFF THE GEORGIA COAST. HAVE GENERALLY FOLLOWED A COMPROMISE OF THE MAV/MET...FAVORING WARMER NUMBERS FOR TODAY. NORTHWEST FLOW ALOFT AND EASTERLY LOW LEVEL WINDS SHOULD GIVE FRIDAY AND FRIDAY NIGHT A RETURN TO COOL TEMPERATURES. 41 LONG TERM /SATURDAY THROUGH WEDNESDAY/... NORTHWEST FLOW ALOFT DOMINATES THROUGH THE LONG TERM. FRONTAL PASSAGE ASSOCIATED WITH GREAT LAKES LOW PRESSURE SYSTEM FORECAST BY GUIDANCE TO OCCUR SUNDAY INTO EARLY MONDAY MORNING. 00Z GFS AND 00Z ECMWF BOTH HAVE FRONT ENTERING NW GEORGIA BETWEEN 12Z AND 18Z ON SUNDAY WITH CWA CLEARANCE AROUND 06Z MONDAY. INSTABILITY IS MINIMAL WITH THIS FRONT...WITH MUCAPE VALUES WELL BELOW 500 J/KG. COOLER AND DRIER AIR WILL BE ON TAP FOR MONDAY. WILL HAVE TO WATCH FOR 500 MB SHORTWAVE TROUGHS MOVING THROUGH THE CWA ON TUESDAY WITH THE NORTHWEST FLOW. PRECIPITATION WILL DEPEND HEAVILY ON TIMING OF 500 MB SHORTWAVE TROUGHS AND AVAILABLE MOISTURE. 00Z ECMWF HINTS AT THE DEVELOPMENT OF A 500 MB LOW THAT WILL MOVE ACROSS GEORGIA ON WEDNESDAY...PREVIOUS RUN HAD A SIMILAR 500 MB LOW DEVELOP. 00Z GFS KEEPS STRAIGHT NORTHWEST FLOW ON WEDNESDAY...WILL NEED TO CONTINUE WATCHING FOR PRECIPITATION POTENTIAL. 10 PREV DISCUSSION... && .AVIATION... 00Z UPDATE... MAIN CONCERN IS TIMING OF CONVECTION OVER ALABAMA ASSOCIATED WITH AN UPPER LOW THAT WILL TRACK ACROSS THE FORECAST AREA OVERNIGHT. TIMING TOOL SUGGESTS CURRENT ALABAMA CONVECTION WILL ARRIVE IN ATLANTA METRO AREA AROUND 02-03Z THIS EVENING... AND LIKELY PERSIST FOR A COUPLE OF HOURS. HAVE SHOWN THIS TIMING IN 00Z TAFS. LOW CLOUDS WILL WRAP AROUND BACK SIDE OF UPPER LOW AS IT LIFTS TO THE ENE OF ATLANTA...SO STILL EXPECT AT LEAST MVFR CIGS BY 09-10Z TONIGHT...AND THESE CIGS WILL LIKELY PERSIST UNTIL 18Z BEFORE LIFTING JUST ABOVE MVFR LEVELS AND PREVAILING THERE THROUGH 00Z SAT. CURRENT WSW WIND DIRECTIONS WILL SWING NW TOWARD 04-06Z TONIGHT... THEN NE AROUND 09-10Z. TONIGHT 5-7KT WIND SPEEDS WILL INCREASE BY 15Z TO AROUND 10G17KT...THEN 12G20KT BY 18Z. GUSTS MAY END BY 21-23Z FRI. //ATL CONFIDENCE...00Z UPDATE MEDIUM ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 54 66 44 / 70 60 30 5 ATLANTA 78 55 67 50 / 70 60 10 5 BLAIRSVILLE 74 52 64 46 / 70 60 20 5 CARTERSVILLE 79 51 69 43 / 70 60 10 5 COLUMBUS 81 57 73 48 / 70 40 10 5 GAINESVILLE 78 53 65 46 / 70 60 20 5 MACON 82 56 71 42 / 70 60 20 5 ROME 79 52 72 45 / 70 60 10 5 PEACHTREE CITY 78 52 67 42 / 70 50 10 5 VIDALIA 82 61 71 48 / 70 60 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Apr 5, 9:15 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 915 PM EDT THU APR 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 915 PM EDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE OVER PORTIONS OF WEST CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE TENNESSEE VALLEY THIS EVENING AND INTO GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THESE THUNDERSTORMS WILL BE GUSTY WINDS...HAIL...LIGHTNING...AND LOCALLY HEAVY RAINFALL. HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS OF 60 MPH ARE EXPECTED WITH THE SEVERE THUNDERSTORMS. THE STRONGEST THUNDERSTORMS WILL MOVE INTO WESTERN GEORGIA FROM ALABAMA LATE THIS EVENING AND SPREAD EAST OVERNIGHT. THE THUNDERSTORMS WILL DECREASE IN INTENSITY AS THEY MOVE EAST. .DISCUSSION... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SWEEP INTO GEORGIA TONIGHT. SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS THE STATE EARLIER TODAY HAVE ALLOWED THE ATMOSPHERE TO STABILIZE WITH CAPE VALUES GENERALLY BELOW 750 J/KG ACROSS MOST OF NORTH AND CENTRAL GEORGIA. HOWEVER... AS THE UPPER LOW MOVES INTO THE AREA...TEMPERATURES ALOFT WILL COOL. THIS WILL SERVE TO DESTABILIZE THE ATMOSPHERE DESPITE THE LACK OF SURFACE HEATING AFTER SUNSET. THIS INSTABILITY COMBINED WITH THE MOISTURE ACROSS THE AREA WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO MOVE INTO WESTERN GEORGIA...WITH SOME POSSIBLY SEVERE. BECAUSE MOST OF THE INSTABILITY WILL BE ALOFT ASSOCIATED WITH THE COOLER TEMPERATURES FROM THE UPPER LEVEL LOW...THE PRIMARY THREAT AT LEAST INITIALLY WILL BE LARGE HAIL...THOUGH STRONG OR DAMAGING WINDS WILL BE POSSIBLE IN THE STRONGER STORMS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE BEST LOCATION FOR SEVERE THUNDERSTORMS WILL BE ALONG AND WEST OF A LINE FROM CORDELE TO ATLANTA TO ROME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS FOR FRIDAY ACROSS MAINLY EASTERN GEORGIA BUT THE THREAT WILL DIMINISH THROUGH THE DAY AS THE LOW PRESSURE SYSTEM PULLS OUT OF THE AREA. NO HAZARDOUS WEATHER IS ANTICIPATED SATURDAY THROUGH WEDNESDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS EVENING AND TONIGHT.
In the hours before
Special weather statement, Apr 5, 10:03 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 PM EDT THU APR 5 2012
GAZ002-011-060245-
1003 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER AND
CHATTOOGA COUNTIES UNTIL 1045 PM EDT...
AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUBLIGNA...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS IT MOVES ACROSS
WALKER AND CHATTOOGA COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE JAMES H. FLOYD STATE PARK...
BERRYTON...SUMMERVILLE...TRION...SUBLIGNA AND TIDINGS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3456 8512 3445 8519 3438 8533 3454 8548
3464 8524
TIME...MOT...LOC 0203Z 297DEG 14KT 3455 8521Local storm report, Apr 5, 10:05 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 PM EDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL TRION 34.54N 85.31W
04/05/2012 E0.88 INCH CHATTOOGA GA EMERGENCY MNGR
DIME SIZE HAIL WAS REPORTED ALONG ELM STREET.
&&
TDPLocal storm report, Apr 5, 10:13 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL TUNNEL HILL 34.84N 85.04W
04/05/2012 E0.25 INCH WHITFIELD GA AMATEUR RADIO
0930 PM HAIL ROCKY FACE 34.80N 85.03W
04/05/2012 E0.25 INCH WHITFIELD GA AMATEUR RADIO
&&
TDPLocal storm report, Apr 5, 10:17 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL ROME 34.26N 85.18W
04/05/2012 E0.75 INCH FLOYD GA PUBLIC
THE PUBLIC REPORTED DIME TO PENNY SIZED HAIL FALLING FOR
THE LAST TEN MINUTES.
&&
DEESELocal storm report, Apr 5, 10:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 2 N ROME 34.28N 85.18W
04/05/2012 E1.00 INCH FLOYD GA 911 CALL CENTER
QUARTER SIZE HAIL WAS REPORTED ON THE NORTH SIDE OF ROME
ALONG HIGHWAY 27. HALF INCH HAIL WAS REPORTED IN THE CITY
OF ROME ITSELF. THE HAIL LASTED FOR ABOUT 10 MINUTES.
&&
TDPSpecial weather statement, Apr 5, 10:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT THU APR 5 2012
GAZ089-090-060315-
1044 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN MUSCOGEE AND
CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...
AT 1041 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VISTA TERRACE...MOVING EAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...LAUREL
HILLS...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...AVONDALE...
SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...
BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...COLUMBUS...FLAT ROCK
AND ROSE HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3256 8497 3253 8468 3252 8469 3253 8464
3250 8464 3249 8466 3232 8466 3238 8499
3239 8499 3243 8497 3244 8499
TIME...MOT...LOC 0243Z 278DEG 29KT 3245 8489The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:00 PM EDT | Special Weather Statement | FFC | Catoosa | 45 min |
| Apr 5, 8:13 PM EDT | Special Weather Statement | FFC | Walker | 47 min |
| Apr 5, 8:37 PM EDT | Special Weather Statement | FFC | Whitfield | 38 min |
| Apr 5, 8:54 PM EDT | Special Weather Statement | FFC | Chattooga | 51 min |
| Apr 5, 8:57 PM EDT | Special Weather Statement | FFC | Murray | 48 min |
| Apr 5, 9:18 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 42 min |
| Apr 5, 9:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| Apr 5, 9:48 PM EDT | Special Weather Statement | FFC | Gordon | 42 min |
| Apr 5, 10:03 PM EDT | Special Weather Statement | FFC | Chattooga | 42 min |
| Apr 5, 10:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 40 min |
| Apr 5, 10:52 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Apr 5, 11:00 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| Apr 5, 11:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Apr 5, 11:18 PM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Apr 5, 11:42 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 48 min |
| Apr 6, 12:31 AM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Apr 6, 12:57 AM EDT | Special Weather Statement | FFC | Hall | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.